# SDR JJBA20240124028

- Difficulty date: January 17, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, FRAME 73, LH SHEAR CLIP U/FLOOR BTW STR 16L-17L FOUND CRACKED. AT RF1, FR73, LH SHEAR CLIP REPLACED BTW STR 16L-17L
